# SDR AALA202204193304

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737
- Aircraft serial: 29543
- Aircraft time: 60,864 hours, 25,138 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN. CLEANED DEBRIS FROM DOOR TRACKS. CHECKS GOOD.
